Skip to Content

Perphenazine & Risperdal- Can Risperdal cause bad body pains and flu like symptoms ?

Responses (2)

Anonymous 8 Sep 2012


Risperdal side effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop taking Risperdal and call your doctor at once if you have a serious side effect such as:

fever, stiff muscles, confusion, sweating, fast or uneven heartbeats;

restless muscle movements in your eyes, tongue, jaw, or neck;

drooling, tremor (uncontrolled shaking);

seizure (convulsions);

fever, chills, body aches, flu symptoms;


white patches or sores inside your mouth or on your lips;

trouble swallowing;

feeling like you might pass out; or

penis erection that is painful or lasts 4 hours or longer.

Less serious Risperdal side effects may include:

weight gain;

feeling hot or cold;

headache, dizziness;

drowsiness, tired feeling;

dry mouth, increased appetite;

feeling restless or anxious;

sleep problems (insomnia);

nausea, vomiting, stomach pain, constipation;

cough, sore throat, runny or stuffy nose; or

mild skin rash.

Take care,


meyati 9 Sep 2012

"pseudoephedrine sulfate" also causes many of these side effects too. So if you're taking that in cough syrups, flu-cold relief, in some antihistamines now.- look at that too for the fever, heavy sweats, watery eyes, nightmares, increased blood pressure, sleep problems (insomnia), dry mouth, stomach problems, constipation, nausea, etc. I don't know about male problems-but I thought I was in menopause again. I even sprained my back-tossing and turning. Then I was very irritable. I hope that you get feeling better-but I'm just coming out of it and I took only 1 pill a day for 11 days. So explore everything that could be causing your problems-don't give up. My pharmacist lied, and said it was what my doctor had been prescribing, but was in new packaging. Liar, liar, pants on fire!! I called the company up. More people need to complain to the FDA and the pharmaceutical company.

Sue 4 27 Jan 2013

Yes, yes, yes!!!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions